# SDR IPXA2M74611

- Difficulty date: July 9, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, WEB CRACKED AT R3 DOOR JAMB LOWER FWD LIGHTNING HOLE.  REPAIRED R3 DOOR TORQUE BOX WEB AT LOWER FWD LIGHTNING HOLE STA 1250- 1256 IAW SRM 53-40-15, REPAIR 3, FIG 201.
